Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
limage

No more period on Spiro

I've been taking just under 2 years now. I used to spot a lot with light periods.

It just dawned on me that I don't spot and I havent had a period for several months. I'm not complaining, just curious if it happened to others.

I still can't believe how fantastic my skin looks. It keeps looking better and better- I haven't had pimples in over a year- the texture and color is still improving.

I'm still shocked when I look in the mirror!

Share this post


Link to post
Share on other sites

This is my third month and thismonth I noticed a sudden change in my period. Even though I am not on the pill my period is pretty regular and fairly heavy the first 2-3 days then light for about about 3 days.

THis month I thought I started last Saturday but just spotted for two days which I didn't think anything of because somethimes I do spot for a day or two before it starts heavy. Well, it's been almost a week and hasn't been heavy at all, just mild spotting and sometimes nothing at all. Very wierd for me. Not sure what to think of it yet.

I am a-okay without having a heavy period of course! Just wondering if this will be like this from this point forward now...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×